# SDR SWIA200110321

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 11,869 hours, 17,102 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LEFT MAIN GEAR RED LIGHTS WON'T EXTINGUISH.  COULD FEEL GEAR NOT RETRACTING.  FOLLOWED QRH PROCEDURES AND RECYCLED WITH SAME RESULTS.  ADJUSTED LEFT MAIN LANDING GEAR PROXIMITY SENSOR.  CYCLED GEAR SEVERAL TIMES.  SYSTEM OPS CHECK GOOD.
